# SDR C2XA04BT021

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED BROKEN WIRE ON EMERGENCY AISLE PATH LIGHT STRIP, OPS CHECKED GOOD IAW EMB145 MM 33-50-00.
